Originally Posted by Christmas-A-Holic
I always take them with food (still makes me sick at times), I just have the most sensitive stomach in the world and some days find it difficult to even eat. Such a drag especially during the holidays when most holiday foods are my enemy! Blah! I have been to the doctor MANY times for MANY years for this issues but it just comes down to got to be careful on what I eat and also stop eating before I feel full. No fun, not going to bore you anymore with this annoying problem!!! We have Christmasy thought to think about!!! Oh yeah, also the North Pole! Seriously has been a dream destination of mine. I even have travel brochures I have requested through the mail on it and really hope I can go someday! (soooo expensive so it's just a dream)! My granddaughter knows me well! I am glad she "took" me there! =)
Christmas-A-Holic, I get an upset stomach too from my vitamins. I divide them up now and take them with my meals throughout the day. Praying that you find some relief!